# SDR UIEA2018091101941

- Difficulty date: September 10, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 84,768 hours, 17,983 cycles
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Indicator
- Part number: 2263011
- Part serial: 1184
- Condition: Inoperative
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN COMPT TEMP INDICATION DISPLAY INOP. REMOVED AND REPLACED COMPARTMENT TEMPERATURE CONTROL INDICATOR IAW AMM 21-65-01. OPS CHECK GOOD.
